# SDR COMA0860273

- Difficulty date: June 8, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 202
- Part time: 30,545 hours, 26,805 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED AT PARKING BRAKE CABLE AT FS 202.75.  REPAIRED FORWARD PRESSURE BULKHEAD AT FS 202.75 IAW CRJ REO 601R-53-11-563.  (S)
